# SDR AALA202206078769

- Difficulty date: June 5, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 27,821 hours, 5,740 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS SLIDING WINDOW DIFFICULT TO MOVE. ACCOMPLISHED ADJUSTMENT OF FIRST OFFICERS SLIDING WINDOW LATCHES AND WINDOW OPERATES NORMALLY PER AMM 56-12-11.
